# SDR DALA2016111108708

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,718 hours, 21,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT TOP FASTENER AT STA 1152 JUST BELOW DORSAL FIN ON LEFT SIDE. REPAIRED SKIN CRACK AT STA 1152 L/H IAW ERA 549634-14 REV 0.
